# SDR DALA2022030801508

- Difficulty date: March 6, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 29,375 hours, 3,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 CORROSION FLOOR BEAM -Y1137.1 LOCATED FR74 TO FR76 RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FLOOR BEAM -Y1137.1 LOC. FR74 TO FR80 RH SIDE AS PER A330 SRM 53-41. (2145576)
